Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

On the Radius of Spatial Analyticity for the Inviscid Boussinesq Equations

On the Radius of Spatial Analyticity for the Inviscid Boussinesq Equations

Year:    2020

Author:    Feng Cheng, Chao-Jiang Xu

Journal of Partial Differential Equations, Vol. 33 (2020), Iss. 3 : pp. 235–248

Abstract

In this paper, we study the problem of analyticity of smooth solutions of the inviscid Boussinesq equations. If the initial datum is real-analytic, the solution remains real-analytic on the existence interval. By an inductive method we can obtain a lower bound on the radius of spatial analyticity of the smooth solution.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jpde.v33.n3.4

Journal of Partial Differential Equations, Vol. 33 (2020), Iss. 3 : pp. 235–248

Published online:    2020-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    14

Keywords:    Boussinesq equations analyticity radius of analyticity.

Author Details

Feng Cheng Email

Chao-Jiang Xu Email